# SDR SWAA2015112346317

- Difficulty date: November 16, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORNER OF FWD PIT DOOR CUT OUT, CRACKED AT BS 440, STRINGER 24R.  REPAIRED SKIN IAW EA.
